# SDR 08FDEA03558

- Difficulty date: August 22, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5113
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOORBEAM AT BS 377, LBL 22 HAS CORROSION.  MINOR CORROSION ON FLOORBEAM REMOVED, TREATED, AND IS WITHIN ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-51 REV 93, FIG 101.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
